Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2011, Article ID 452320, 16 pages
http://dx.doi.org/10.1155/2011/452320
Research Article

Numerical Solutions for a Model of Tissue Invasion and Migration of Tumour Cells

1Department of Mathematics and Computer Science, University of Warmia and Mazury, Zolnierska 14, 10-561, Olsztyn, Poland
2Department of Mathematics, Boise State University, 1910 University Drive, Boise, ID 83725, USA

Received 15 January 2010; Accepted 18 July 2010

Copyright © 2011 M. Kolev and B. Zubik-Kowal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Kolev and B. Zubik-Kowal, “Numerical Solutions for a Model of Tissue Invasion and Migration of Tumour Cells,” Computational and Mathematical Methods in Medicine, vol. 2011, Article ID 452320, 16 pages, 2011. https://doi.org/10.1155/2011/452320.